NCATS

Toolkit for Patient-Focused Therapy Development: Demonstration and Dissemination Meeting

September 8, 2017 Natcher Auditorium, NIH Campus

Agenda

8:30 a.m. Registration

9:00 a.m. Welcome

Ronald Bartek — Friedreich's Ataxia Research Alliance (FARA) Annie Kennedy — Parent Project Muscular Dystrophy (PPMD)

9:15 a.m. Introduction and Demonstration of the Toolkit Portal

Petra Kaufmann, MD — NCATS

10:00 a.m. Break (15 minutes)

10:15 a.m. Case Study #1

Megan O'Boyle — Phelan-McDermid Syndrome Foundation

Discovery and Pre-Clinical Case Study: Developing a Registry for Phelan-

McDermid Syndrome

10:45 a.m. Case Study #2

Jennifer Farmer, MS, CGC — FARA

Clinical Trial Readiness Case Study: Friedreich's Ataxia Experience

11:15 a.m. Case Study #3

Kenneth Hobby — Cure SMA

Translating Pre-Clinical to Clinical Case Study: Spinal Muscular Atrophy

Experience

11:45 a.m. Lunch (1 hour)

12:45 p.m. Case Study #4

Annie Kennedy — PPMD

Post-Approval Activities Case Study: Duchenne Muscular Dystrophy Experience

1:15 p.m. Discussion Panel

Megan O'Boyle, Jennifer Farmer, Kenneth Hobby, and Annie Kennedy

2:15 p.m. Break (15 minutes)

2:30 p.m. Next Steps for the Toolkit

Group discussion (all participants)

Moderated by Ron Bartek, Annie Kennedy, Chuck Mohan, and Michelle Campbell

(Food and Drug Administration)

3:30 p.m. Closing Remarks

Ron Bartek, Annie Kennedy, Anne Pariser (NCATS)

4:00 p.m. Adjourn



